MAUDE Adverse Event Report: VENTANA MEDICAL SYSTEMS INC. VENTANA HE 600 TRANSFER FLUID; GENERAL PURPOSE REAGENT

VENTANA MEDICAL SYSTEMS INC. VENTANA HE 600 TRANSFER FLUID; GENERAL PURPOSE REAGENT
Catalog Number 06544380001
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation reviewed the pictures of the label that were provided; the pictures show a defective label with most of the information missing.A review of complaint data indicated there were no other similar issues against the ventana he 600 transfer fluid product.A review of batch records showed that the product was received within specification.A review of product quality showed that the product is currently in a state of control, and no statistical process control rules have been triggered since the batch was released.A review of manufacturing operating procedures showed that there is an inspection step of printed label set-up where all the information would be verified.There was a label rework involved with 4 pieces of labels.It is possible that the defective label was neglected during the rework, and human error could not be eliminated.A systemic product problem has not been identified.The investigation determined this is likely an isolated event that occurred during the label control, as the rework instruction is monitored manually.The product is quarantined in the affiliate's local warehouse, and there is no indication that patient care or end-user safety was compromised.
 
Event or Problem Description
The initial reporter complained of an issue with a shipment of ventana he 600 transfer fluid, as one of the bottles had no information on the label.The issue was detected internally in a local roche warehouse, and the affected product was set under quarantine.The label was completely white except for the title.The expiration date, lot number, and name of the manufacturer were all missing.The other bottles had the lot number m25095.Only one bottle out of 200 bottles was missing the information.

Brand Name
VENTANA HE 600 TRANSFER FLUID
Common Device Name
GENERAL PURPOSE REAGENT
Manufacturer (Section D)
VENTANA MEDICAL SYSTEMS INC.
1910 e innovation park dr
tucson AZ 85755
Manufacturer (Section G)
VENTANA MEDICAL SYSTEMS INC.
1910 e innovation park dr
tucson AZ 85755
Manufacturer Contact
timothy blair
1080 us hwy 202 s
branchburg, NJ 08876
9253534412
MDR Report Key21881912
Report Number2028492-2025-01232
Device Sequence Number15645672
Product Code PPM
UDI-Device Identifier04015630974788
UDI-Public04015630974788
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/29/2026
Device Catalogue Number06544380001
Device Lot NumberM25095
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown